# SDR SWIA202164111

- Difficulty date: November 23, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BRACKET HAS CORROSION COMMON TO DD6 FWD INTERCOSTAL   (C CHECK RO 02-03-22)   REMOVED AND REPLACED WITH NEW SERVICEABLE INTERCOSTAL DD6 FWD AND NESTING BRACKET ON FWD END REF. CRJ700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG NO. 601R31702 REV. -N.  COMPLIED WITH SKY CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
